Sh:508

Bib entry
@article{Sh:508,
 author = {Ros{\l}anowski, Andrzej and Shelah, Saharon},
 title = {{Simple forcing notions and forcing axioms}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {62},
 number = {4},
 year = {1997},
 pages = {1297--1314},
 issn = {0022-4812},
 doi = {10.2307/2275644},
 mrclass = {03E40 (03E50)},
 mrnumber = {1617945},
 mrreviewer = {Eva Coplakova},
 doi = {10.2307/2275644},
 note = {\href{https://arxiv.org/abs/math/9606228}{arXiv: math/9606228}},
 arxiv_number = {math/9606228}
}